Couldn't find what you looking for?

TRY OUR SEARCH!

I am a 30 year old female with 2 kids and a lovely husband. I have been diagnosed with Bipolar Disorder in June 2005. I had to stay in a Clinic for 2 weeks and have been put on Epilim.

I have researched the drug and realised that it is actually for patients that suffer from epileptic fits. Why was I given this drug if it isn't really for Bipolar patients? I was given a booklet on Bipolar Disorder and this drug was never mentioned.

I am very concerned about my weight and have read that it makes you gain weight. For that reason I stopped taking the drug for more than a year and only recently (February 2007) went back on it, because I lost my temper at work too many times and was called in for it. Please can you advise me on a better drug which is not going to make me gain weight?

Your faithfully

Annalize Atterbury (South Africa)

Loading...

You might try Lamactil, not sure of the name in South Africa, but that was my concern, as well I take Serequel. I was told that my cause weight gain, if anything I am not hungry at all.

I got in trouble at work as well, my temper began to get shorter, and I am normally very kind and patient..and I would just *snap*, only way to explain it.. I just became crankier - with really high moments as well... which lead to my diagnoses..

I hope you have a good psychiatrist - a regular GP may not know all the ins and outs of these drugs..and sadly I have learned this the hard way, good luck!
Reply

Loading...